Uniqueness result for the cantilever beam equation with fully nonlinear term
- Department of Statistics and Finance, Shandong University of Science and Technology, Qingdao 266590, P. R. China.
- State Key Laboratory of Mining Disaster Prevention and Control Co-founded by Shandong Province and the Ministry of Science and Technology, Shandong University of Science and Technology, Qingdao 266590, P. R. China.
In this paper, the uniqueness of solution for the cantilever beam equation with fully nonlinear term is obtained by using the method of order reduction and the theory of linear operators. A simple comparison is given to show that the obtained results provide the same results with weaker conditions.
Share and Cite
Yumei Zou, Yujun Cui, Uniqueness result for the cantilever beam equation with fully nonlinear term, Journal of Nonlinear Sciences and Applications, 10 (2017), no. 9, 4734--4740
Zou Yumei, Cui Yujun, Uniqueness result for the cantilever beam equation with fully nonlinear term. J. Nonlinear Sci. Appl. (2017); 10(9):4734--4740
Zou, Yumei, Cui, Yujun. "Uniqueness result for the cantilever beam equation with fully nonlinear term." Journal of Nonlinear Sciences and Applications, 10, no. 9 (2017): 4734--4740
- Fully fourth-order boundary value problem
- uniqueness theorem
- order reduction
- Banach’s contraction mapping principle.
A. R. Aftabizadeh , Existence and uniqueness theorems for fourth-order boundary value problems , J. Math. Anal. Appl., 116 (1986), 415–426.
R. P. Agarwal, D. O’Regan , Twin solutions to singular boundary value problems, Proc. Amer. Math. Soc., 128 (2000), 2085–2094.
R. P. Agarwal, D. O’Regan, V. Lakshmikantham , Singular (p, n - p) focal and (n, p) higher order boundary value problems, Nonlinear Anal., 42 (2000), 215–228.
Y.-J. Cui, Uniqueness of solution for boundary value problems for fractional differential equations, Appl. Math. Lett., 15 (2016), 48–54.
Y.-J. Cui, Y.-M. Zou , An existence and uniqueness theorem for a second order nonlinear system with coupled integral boundary value conditions , Appl. Math. Comput., 255 (2015), 438–444.
C. P. Gupta, Existence and uniqueness theorems for a bending of an elastic beam equation, Appl. Anal., 26 (1988), 289–304.
L. Guo, L. Liu, Y.-H. Wu , Uniqueness of iterative positive solutions for the singular fractional differential equations with integral boundary conditions, Boundary Value Problems, 2016 (2016), 20 pages.
G. Infante, P. Pietramala, A cantilever equation with nonlinear boundary conditions, Electron. J. Qual. Theory Differ. Equ., 2009 (2009), 14 pages.
M. A. Krasnosel'skiĭ, Positive Solutions of Operator Equations, P. Noordhoff, Groningen, Netherlands (1964)
Y.-X. Li, Existence of positive solutions for the cantilever beam equations with fully nonlinear terms, Nonlinear Anal. Real World Appl., 27 (2016), 221–237.
F. Minhós, T. Gyulov, A. I. Santos, Lower and upper solutions for a fully nonlinear beam equation, Nonlinear Anal., 71 (2009), 281–292.
Q.-L. Yao, Monotonically iterative method of nonlinear cantilever beam equations, Appl. Math. Comput., 205 (2008), 432–437.
Q.-L. Yao , Local existence of multiple positive solutions to a singular cantilever beam equation, J. Math. Anal. Appl., 363 (2010), 138–154.
Y. Zou, G.-P. He, On the uniqueness of solutions for a class of fractional differential equations, Appl. Math. Lett., 74 (2017), 68–73.